Jump to content
CrazyBoards.org

Recommended Posts

My pdoc called in Librium 25 mg, but it's on back order (of course)... So I guess I'll just either deal with the Klonopin sedation or just take the Xanax and it not do anything. Maybe I could get either my pdoc or me GP/NP to prescribe me Xanax XR again. It didn't really seem to do much, but maybe I was under-dosed. At this point, though, I don't really care, because I don't think I have much longer here anyway.

Share this post


Link to post
Share on other sites
2 hours ago, mikl_pls said:

My pdoc called in Librium 25 mg, but it's on back order (of course)... So I guess I'll just either deal with the Klonopin sedation or just take the Xanax and it not do anything. Maybe I could get either my pdoc or me GP/NP to prescribe me Xanax XR again. It didn't really seem to do much, but maybe I was under-dosed. At this point, though, I don't really care, because I don't think I have much longer here anyway.

Much longer here because you’re depressed? 

Share this post


Link to post
Share on other sites

You need to get in touch with your pdoc like now.

More dexadrine? Another type of stim?

Maybe even the nuclear option for stims like desoyxn?

Share this post


Link to post
Share on other sites

Is it possible that you need to consider a higher level of care to monitor all this? If you are feeling super depressed and super lethargic is it possible that a hospital setting might be the safest way to straighten this all out ?

Edited by Iceberg

Share this post


Link to post
Share on other sites
11 hours ago, Iceberg said:

Is it possible that you need to consider a higher level of care to monitor all this? If you are feeling super depressed and super lethargic is it possible that a hospital setting might be the safest way to straighten this all out ?

It's very possible, but I'm terrified of psychiatric wards. I've heard horror stories about them, and I live in Alabama, so... Maybe I could find a partial inpatient program thing? (Is that what it's called?) How does that work?

Share this post


Link to post
Share on other sites
2 hours ago, mikl_pls said:

It's very possible, but I'm terrified of psychiatric wards. I've heard horror stories about them, and I live in Alabama, so... Maybe I could find a partial inpatient program thing? (Is that what it's called?) How does that work?

Have u never been inpatient before? I won’t argue with your concern, some of them can be quite scary.

i really did not like the partial program I did (for adolescents several years ago, and at a very reputable hospital). It basically involves going on a workday schedule - mine was like 8 to 4:30 for several weeks. Most of the day is group sessions/activities, and mine included daily individual talks with a psychiatry fellow, who would then meet with the attending psych for med management - the attending would check in as appropriate to see if med approach was working. 

Personally, I thought it was a huge waste of time. My situation at the time was too severe for groups to spontaneously help, and as with many depressive symptoms the meds are slow enough that you don’t really get definitive results within the timeframe of the partial (mine was like 3 ish weeks I think). Also, there are commonly waiting lists. It seemed to me like it would help more as a medium step between discharge from inpatient and going back to normal outpatient therapy....although... during my first inpatient stint (for mania) the docs tried to convince my parents to put me in a partial after discharge and I got so agitated by this suggestion that they dosed me with Thorazine... so idk 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Similar Content

    • By l'appel du vide
      Hi everyone So here's a little background: I have been taking Klonopin daily for 4+ years now. The dosage at first was 1mg a day,  increased to 2mg a day, then 3mg a day, back down to 2mg. I was on 2mg a day for the majority of the time using Klonopin. At the beginning of 2018, I discussed with my psych that I want to VERY slowly taper off Klonopin completely, since I feel my anxiety and panic are not as bad as they were, especially with being on Prozac. He agreed, so we tapered very slowly. I would make 25% to 33% reductions every visit. So far I have made it down to 0.75mg a day. That's huge for me! My anxiety is still close to nonexistent, but I do worry about one thing. When I do eventually get off Klonopin completely, will my anxiety and panic come back even though I have been having mild symptoms from tapering that do, eventually go away? Looking for answers from people who have gotten off benzo daily use and successfully remained (mostly) anxiety-free. Thank you very much.
    • By mmaryland
      So I am currently following the Ashton manual taper schedule for getting off 4mg alprazolam a day and am between stage 5 and 6. I am on 1.5mg Xanax a day and 40mg Valium a day. Anyone else thing this is a high dosage of diazepam? Despite taking 40mg at once, I still don't feel much of any effects, no sedation or memory impairment, no memory loss or blackouts, no ataxia and no 'feeling high'. Is this abnormal for being on such a high dose of diazepam? The pharmacist literally was so hesitant to fill my monthly prescription for diazepam because it was for #120 tablets and said they've never seen someone prescribed such high dosage of diazepam. Pharmacist wanted to call my doctor first, but ended up filling it anyway after I showed her the Ashton taper schedule I was following. All the pharmacist asked was for me not to take it all at once, but my doctor said it was fine to take all 40mg at bedtime so that's what I do. Anyone else have experience using Valium to help taper off Xanax or other short acting benzodiazepines? It has been going surprisingly smooth so far, and I'm thankful I have a psychiatrist who is willing to allow me to take it at my own pace, giving me an extra week at the same dosage before decreasing the alprazolam. I am excited to get off Xanax but at the same time sad because of how much it helped. But I guess it's for the better because I wasn't using it as prescribed anyway. Would love to hear from anyone who has tapered off xanax, using a taper schedule or not.
    • By mmaryland
      Hi everyone,
      I've been wondering about people's experience who have been on both the immediate release and extended release version of Seroquel. I have only tried the IR, and it knocked me out at doses from 25mg-100mg and when i woke up it felt so impossible to get out of bed and get ready for the day, then the rest of the day was alright as long as I took my ADHD medication. My current problems are under control, for the most part, I am just looking for other's who have had different experiences with the IR vs the XR version of Seroquel so that I can have insight if I need to consider treatment with quetiapine in the future. 
      I'm mostly interested in the effectiveness to squash mania, the difference in sedation between the 2 different formulations and if anyone uses Seroquel on a PRN basis, for example only taking Seroquel when you are feeling manic and cannot sleep or feel mania coming on, please reply and let me know how this works and how your doctor feels about this treatment. If you do use it as PRN, do you use the XR or instant release formulation? I also am interested in anyone who takes ADHD stimulants with Seroquel and feels that the Seroquel makes their medication for ADHD less effective? I feel that my Rexulti may be making my Dexedrine and Zenzedi somewhat less effective and am considering getting off Rexulti if necessary and my pdoc agrees. Thanks for your replies!!
×
×
  • Create New...